Tag Archives: Essue side effects

Three Ohio Women Come Forward about Essure’s Adverse Complications

As advocacy groups against Essure continue to gather steam, three Ohio women have come forward claiming Bayer HealthCare’s permanent birth control device made them sick. Dawn Jarrett received the Essure implant in July 2012. Within a month, she was vomiting four times a week and suffering severe headaches and other problems. Similarly, Holly Radloff...

Read more

Essure’s Side-Effects Prove Life-Altering

Many women are starting to share their horror stories with Bayer HeathCare’s contraceptive device Essure, including 32-year old Kelly, who was implanted with the device in 2012.  Kelly experiences severe pain, fatigue, hot flashes, irregular periods, headaches, and burning and stinging sensations all over her body on a regular basis. Her doctor attributes her...

Read more

Real Time Analytics